Vol. 10, No. 7, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Arithmetic invariant theory and 2-descent for plane quartic curves

Jack A. Thorne

Appendix: Tasho Kaletha

Furstenberg sets and Furstenberg schemes over finite fields

Jordan S. Ellenberg and Daniel Erman

Local deformation rings for $\operatorname{GL}_2$ and a Breuil–Mézard conjecture when $l \neq p$

Jack Shotton

Generalized Kuga–Satake theory and rigid local systems, II: rigid Hecke eigensheaves

Stefan Patrikis

Lifting preprojective algebras to orders and categorifying partial flag varieties

Laurent Demonet and Osamu Iyama

A fibered power theorem for pairs of log general type

Kenneth Ascher and Amos Turchet